JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 89
New Inequalities on Polynomial Divisors

    Authors: Laurentiu Panaitopol, Doru Stefanescu,  
    Keywords: Inequalities, Polynomials  
    Date Received: 06/05/04  
    Date Accepted: 27/06/04  
    Subject Codes:

12D05, 12D10, 12E05, 26C05

    Editors: László Tóth,  

In this paper there are obtained new bounds for divisors of integer polynomials, deduced from an inequality on Bombieri's $  l_2$-weighted norm [1]. These bounds are given by explicit limits for the size of coefficients of a divisor of given degree. In particular such bounds are very useful for algorithms of factorization of integer polynomials.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login